On the hellinger integrals and interpolation of$q$-variate stationary stochastic processes

Habib Salehi Michigan State University, Eeast Lansing, Michigan, USA

TBD mathscidoc:1701.332305

Arkiv for Matematik, 8, (1), 1-6, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ]
@inproceedings{habib1969on,
  title={On the hellinger integrals and interpolation of$q$-variate stationary stochastic processes},
  author={Habib Salehi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442658332114},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={1-6},
  year={1969},
}
Habib Salehi. On the hellinger integrals and interpolation of$q$-variate stationary stochastic processes. 1969. Vol. 8. In Arkiv for Matematik. pp.1-6. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442658332114.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved